# SDR SCNA98049

- Difficulty date: May 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275AF
- Make and model: Boeing 727227
- Aircraft serial: 22092
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1155981
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE CHECK, FOUND THE EMERGENCY TRACK LIGHTING INOPERATIVE AT SEATS'S 5ABC, 28DEF AND 29DEF.  REMOVED AND REPLACED THE EMERGENCY TRACK LIGHTING PIGTAILS AT SEATS 5ABC, 28DEF AND 29DEF.  OPERATIONALLY CHECKS GOOD.
